# SDR AALA20141227001

- Difficulty date: December 26, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 53,925 hours, 6,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 EXTERIOR EMER LIGHT FOUND INOPERATIVE.  DOOR R1 EXTERIOR EMER LIGHT BULB REPLACED.  OPERATIONS TESTED OKAY IAW AMM 33-51-04.
